# SDR UIEA2024110101078

- Difficulty date: October 31, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 99,213 hours, 21,210 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: DMC5017
- Part serial: 45091
- Condition: Deteriorated
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VHF ANTENNA DETERIORATED( REMOVED AND REPLACED R/H VHF ANTENNA MO246 & PERFORMED OPERATIONAL TEST, TEST OK IAW AMM 23-12-03 )
